Skip to content

Announcements

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


Disappointed in Viibryd
avatar
An_250366 posted:
Hello,
I just took myself off of viibryd today. I got myself completely off of Effexor, started viibryd only 5mg, worked up to 10mg. Everyday, I had a headache. Feeling like a vice pressing on my head! Annoying. Also, left-sided stiff neck! I thought it was withdrawals from Effexor,but it never left. I'm so disappointed! I am still on 1.5mg of Lexapro, but just upped it today and didn't take the viibryd. I feel ok today. No headache. So, it's definatley the viibryd causing them. I really thought this would be the answer! So disappointed. I'm sooo sick of the inability to orgasm (sorry if TMI) but it's one of the reason's most of us try this med.
Anyone else experience these headaches and stiff, sore muscles??
Reply
 
avatar
SuzianStar responded:
What is an orgasm? Sorry, my weak attempt at depression humor. I've been on antidepressants for so much of my life, and have had no lover for the rest. I think I can count all the orgasms I've had on two hands. I hear you. Wish they could figure out how to get rid of this lousy side effect.
No O's 4 me,
Suzian
 
avatar
yoginiwoman replied to SuzianStar's response:
I hear you. I am lucky to have a nice husband who treats me well. But, he has no libido either from psych meds. Big sigh... I stopped viibryd, then started lamictal (no ss side effects) got the dreaded lamictal rash, stopped that. Now I'm back on lexapro. I feel better emotionally, but dead "down there."


Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

I m so horrible about my life right now
Actually I m manager of the bar, and everybody think I m a nice bartender, but I don`t feel happy to talk to people anymore, I feel I ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.